International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 3, Pages 501-506

Convexity preserving summability matrices

C. R. Selvaraj

Pennsylvania State University, Shenango Valley Campus, 147 Shenango Avenue, Sharon 16146, PA, USA

Received 28 February 1989; Revised 27 May 1989

Copyright © 1990 C. R. Selvaraj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The main result of this paper gives the necessary and sufficient conditions for the Abel matrices to preserve the convexity of sequences. Also, the higher orders of the Cesáro method are shown to be convexity-preserving matrices.